Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is it normal to have bleeding again and again after taking i pill ?

hey, i had sex with my gf next day after she got done with her periods. she use to feel itchy and burning inside while doing sex for long. she took emergency pills too and also i used condoms. now after 2 days passed, she bled from her there and felt burning too, then she got periods next day and it continued for 4 days almost. now again last night and in morning she bled a bit from there. is it dangerous? im really worried about her
Asked On : Sun, 30 Jan 2011
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
hi welcome to health care may be possible she not properly completed her periods and you were done sex b'ze of this she may continue her concern any gynec doctor immediately b'ze contineous bleeding may leads to her collapse,anemic.
Answered: Tue, 26 Apr 2011
OBGYN Dr. Reji. D's  Response
thanks for choosing healthcaremagic
some time it may happen immediately after periods.nothing to worry!tell her to take rest for 2to 3 days with adequate fluids.if bleeding persisting or heavy consult a gynecologist and do an ultrasound scan.normaly it is self limiting
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor